Article Cited by others

CASE REPORT

Cutaneous adverse drug reaction type erythema multiforme major induced by eslicarbazepine

Massot Andreu, Gimenez-Arnau Ana

Year : 2014| Volume: 5| Issue : 4 | Page no: 271-274

   This article has been cited by
 
1 The Pharmacology and Toxicology of Third-Generation Anticonvulsant Drugs
Paul LaPenna,Laura M. Tormoehlen
Journal of Medical Toxicology. 2017;
[Pubmed]  [Google Scholar] [DOI]
2 Eritema multiforme
J.-C. Roujeau
EMC - Dermatología. 2017; 51(3): 1
[Pubmed]  [Google Scholar] [DOI]
3 Antiepileptic Drugs and Liver Disease
Jorge Vidaurre,Satya Gedela,Shannon Yarosz
Pediatric Neurology. 2017;
[Pubmed]  [Google Scholar] [DOI]
4 Cutaneous Adverse Effects of Neurologic Medications
Eman Bahrani,Chloe E. Nunneley,Sylvia Hsu,Joseph S. Kass
CNS Drugs. 2016;
[Pubmed]  [Google Scholar] [DOI]
5 Re-evaluation of ‘drug-induced’ erythema multiforme in the medical literature
J.-C. Roujeau
British Journal of Dermatology. 2016;
[Pubmed]  [Google Scholar] [DOI]
6 Eslicarbazepine-induced toxic epidermal necrolysis
Carmen María Alcántara-Reifs,Rafael Salido-Vallejo,Gloria Garnacho-Saucedo,Sofía de la Corte-Sánchez,Antonio Vélez García-Nieto
Epilepsia. 2016; 57(5): 854
[Pubmed]  [Google Scholar] [DOI]
7 Erythema Multiforme Associated with Respiratory Disease in a Commercial Breeding Pig Herd
Vasileios G. Papatsiros,Labrini V. Athanasiou,Dimitra Psalla,Evanthia Petridou,Giorgos G. Maragkakis,Ioannis Papatsas,Ioannis Arsenakis,Dominiek Maes
Viral Immunology. 2015; 28(8): 464
[Pubmed]  [Google Scholar] [DOI]
8 Eslicarbazepine acetate/meropenem
Reactions Weekly. 2014; 1530(1): 93
[Pubmed]  [Google Scholar] [DOI]

 

Read this article